MAUDE Adverse Event Report: CANÈ S.P.A. CRONO SUPER PID; AMBULATORY INFUSION PUMP

CANÈ S.P.A. CRONO SUPER PID; AMBULATORY INFUSION PUMP
Model Number CRONO SUPER PID
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Codes Anemia (1706); Headache (1880); Nausea (1970); Abdominal Cramps (2543)
Date of Event 02/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We were made aware by our distributor of an event reported on maude database (report number mw5100144) of which we had not been made previously aware.Checked conformity of dhr.We asked for further information and for availability of the device: based on the information received, a possible cause is wrong programming of the flowrate by the patient.Once the pump is returned the inspection will be completed and the report will be updated accordingly.
 
Event or Problem Description
We were made aware by our distributor of an event reported on maude database (report number mw5100144) of which we had not been made previously aware.Event description: "spoke with patient regarding issues with deferral and crone pump, she advised yesterday she thought battery was low so she took out batteries and put them back in.She noticed during her scheduled infusion that it started beeping and infusion was completed after only 30 minutes instead of usual 8 hours.She reached out to her nurse and was advised to seek medical attention since she reported side effects of heart palpitations.She called on-call md for hematology and they advised she should be okay.She went to md and some blood work and had low hemoglobin.Scheduled to receive a blood transfusion for this tomorrow.She said earlier that she did have the heart palpations, headache, nausea and stomach cramps.She advised she is no longer experiencing these side effects.Following up with md and nursing tomorrow.Reported to (b)(6) by: patient/caregiver.".

Brand Name
CRONO SUPER PID
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
CANÈ S.P.A.
via cuorgnè 42/a
rivoli, 10098
IT  10098
MDR Report Key11876729
Report Number3003098013-2021-00001
Device Sequence Number3410943
Product Code FRN
UDI-Device Identifier08050616612021
UDI-Public08050616612021
Combination Product (Y/N)N
PMA/510(K) Number
K052217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCRONO SUPER PID
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR